I was prescribed Adderall XR by my primary care doctor to treat my ADHDI. At first it helped a lot, although a couple weeks after I started taking it, I started noticing that I was having difficulty swallowing, it felt like my throat was somehow smaller than normal. At the same time I started to feel my breathing was different, at first it was just trouble catching my breath, but it snowballed into me feeling like my body just couldn't get enough air, tightness of the chest, tingling of fingers/toes. If anyone has any information please let me know.
Does anyone know about having trouble swallowing and difficulty breathing when on Adderall XR?
I have already been to the doctor who prescribed it multiple times, she told me to just relax and keep taking it, but I am afraid that something more extreme will come next. please let me know if anybody has suggestions. thanx
These could be the side effects of taking Adderall XR, tightness in the chest, shortness of breadth, tingling of fingers/toes, you must seek medical advice form the doc who prescribed the med. He/she may change or alter dose.
Please take care & be well!
Shelly! I have been taking Adderall xr 20 mg for 2 days and I am having the same reaction! I feel like I am quietly suffocating and can't get enough air, then my chest hurts from struggling to breathe all day long! I am freaking out and cannot get a hold of my dr. I'm in a panic and think maybe I should go to the ER? Are you still currently taking Adderall? I think this is a really bad side effect!
I'm in my mid 30s, with no physical medical problems to speak of. When I noted that my daughter had some signs of ADD, I realized that I've had it my whole life. I started taking Adderall XR 10 mg daily, and 10 mg immediate release twice a day as needed. After doing this for about a month, I started to gradually get more and more issues with circulation; my feet would turn purple and get cold, then were numb and would throb. I also would get really dizzy at times with changing position. I called my Urgent care doc, as I couldn't figure it out. Neither could he at first, until we looked up causes of Raynaud's. Long story short, Adderall, amphetmines in general, can cause vasospasm and definitely cause vasoconstriction. This is why your chest gets tight, due to decreased blood circulation, which carries oxygen to your lungs. My friend had that side effect instead of extremity issues. Cut down your dose and see if you notice a difference.
Now I'm noticing I have been coughing a lot of liquids, and I think it is due to the Adderall as well. What a pain right?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.